Publication:
Hardy's uncertainty principle on semisimple groups

dc.contributor.author Cowling, Michael en_US
dc.contributor.author Sitaram, A en_US
dc.contributor.author Sundari, Maddala en_US
dc.date.accessioned 2021-11-25T14:28:53Z
dc.date.available 2021-11-25T14:28:53Z
dc.date.issued 2000 en_US
dc.identifier.issn 0030-8730 en_US
dc.identifier.uri http://hdl.handle.net/1959.4/42663
dc.language English
dc.language.iso EN en_US
dc.rights CC BY-NC-ND 3.0 en_US
dc.rights.uri https://creativecommons.org/licenses/by-nc-nd/3.0/au/ en_US
dc.source Legacy MARC en_US
dc.title Hardy's uncertainty principle on semisimple groups en_US
dc.type Journal Article en
dcterms.accessRights metadata only access
dspace.entity.type Publication en_US
unsw.accessRights.uri http://purl.org/coar/access_right/c_14cb
unsw.relation.faculty Science
unsw.relation.ispartofissue 2 en_US
unsw.relation.ispartofjournal Pacific journal of mathematics en_US
unsw.relation.ispartofpagefrompageto 293-296 en_US
unsw.relation.ispartofvolume 192 en_US
unsw.relation.originalPublicationAffiliation Cowling, Michael, Mathematics & Statistics, Faculty of Science, UNSW en_US
unsw.relation.originalPublicationAffiliation Sitaram, A en_US
unsw.relation.originalPublicationAffiliation Sundari, Maddala, Mathematics & Statistics, Faculty of Science, UNSW en_US
unsw.relation.school School of Mathematics & Statistics *
Files
Resource type